# SDR AALA202204059815

- Difficulty date: April 2, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N934AA
- Make and model: Airbus A300*
- Aircraft serial: 7500
- Aircraft time: 14,879 hours, 5,624 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Leaking
- Location: Zone 800 - Doors
- Component: Damper
- Component part number: FE240006
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R DOOR ASSIST BOTTLE READS LOW 500 PSI. FOUND DOOR ASSIST BOTTLE DIAPHRAGM HAD SMALL HOLE AND REPLACED IT PER AMM 52-10-00-610-001. A SATISFACTORY LEAK CHECK WAS ACCOMPLISHED.
